# SDR GTIA2021041935692

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N694NK
- Make and model: Airbus A320-232
- Aircraft serial: 8632
- Aircraft time: 7,324 hours, 3,318 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD L1 DOOR ASSIST BTL LOW -SERVICED L1 DOOR ASSIST BTL IAW AMM 52-10-00 NO LEAK NOTED AT THIS TIME.
